# SDR ASAA2017020419659

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,033 hours, 12,094 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01727829
- Condition: Failed
- Location: Altitude
- Part time: 57,445 hours, 26,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SELECTOR READOUT HAS DIGITAL NUMERIC BLEED THROUGH.  ACFT GROUNDED.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34. ALT DEACT REVERSED. TESTS GOOD. PERFORMED DFCS LRU REPLACEMENT TEST FOR MCP TEST GROUP  32 IAW AMM 22-11-34, LAND VERIFY TEST-TEST GROUP 49 IAW AMM 22-11-00 AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00. ALL TESTS PASS-NO FAULTS . AIRCRAFT REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED. CAT STATUS SCREW REFLECTS SAME.  GROUND VERIFICATION SUCCESSFULL.
